# SDR SWAA061282

- Difficulty date: April 11, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 58,649 hours, 48,698 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6517685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE FRAME CRACKED AT BS 348, STR 15L.  REPAIRED FRAME PER SRM.
